# SDR 4TXA2019091900000

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 01100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPERATIONAL CHECK FOUND POWER SUPPLY BATTERY M1674 DISCHARGED.
